# SDR ASAA2015042311497

- Difficulty date: April 23, 2015
- Submitted: April 28, 2015
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 32,541 hours, 9,890 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Faulted
- Location: Nr 2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON T/C 78273000 #2 ENG HAS FAULT 73-31372 UPPER EGT SECTORS READING HIGH. GROUNDED - YES. ACCOMPLISHED T/C 78273000, NO FAULTS LOGGED.
